# SDR AALA202310312342

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 33,227 hours, 6,846 cycles
- System (JASC): 2561 · Life Jacket
- Part: Strap
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20F RED PULL STRAP MISSING ON LIFE VEST. REPLACED SEAT 20F LIFE VES RED PULL STRAP PER AMM 26-66-52.
